# SDR QXEA0200996

- Difficulty date: July 8, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,981 hours, 14,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CENTER FORWARD CARGO FLOOR AFT FLOOR FLANGE ANGLE BETWEEN LEFT AND RIGHT INBOARD SEAT RAILS AT X600.00 HAS CORROSION.  REPAIRED IAW DHC-8 SRM 51-40-11 AND SRM 51-20-36.
